# SDR CALA2023091102752

- Difficulty date: August 21, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 57,315 hours, 18,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Part number: 146N62027146N620
- Condition: Disconnected
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: H, O

## Discrepancy

L4 AND R4 DOOR ASSIST ACTUATOR LINES FOUND DISCONNECTED DURING C1 CHECK IN PNS. LINES CONNECTED AS PER AMM 52-11-31-404-005. REFERENCE ST ENGINEERING N/R 74390 & 74391. WORK PERFORMED BY V945295 IPC REF 52-11-30-02 ITEM 260.
